MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON

ANIKA THERAPEUTICS, INC. INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees, caused or contributed to a potential patient event documented in this report.On 13jan2025, the following was reported to anika: complainant became aware (b)(6) 2025 of a 57-year-old male patient returning with crepitance and ongoing pain 57 days after a rotator cuff repair using an integrity implant anika pn 6000100 25mmx30mm lot number 0000012194.Pt offered subacromial injection as tendon was double in size on ultrasound.Pt comorbidities unknown.No indication that the integrity ha-based composite implant implanted incorrectly.Device not explanted.No infection due to the implant.On (b)(6) 2026, the clinical manager reported the following additional information to anika: patient's comorbidities are hypertension.Post treatment protocols provided to the patient.Post surgical expectations and protocols were discussed and provided in print to the patient.Protocols are being followed.Formal physical therapy was initiated approximately 3 weeks from the date of the procedure.Subject is still active in the study.Patient discharge summary not provided.No delay in the procedure.Device is not available for return.Additional information is being solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees, caused or contributed to a potential patient event documented in this report.On 13jan2025, the following was reported to anika: complainant became aware 25dec2025 of a 57-year-old male patient returning with crepitance and ongoing pain 57 days after a rotator cuff repair using an integrity implant anika pn 6000100 25mmx30mm lot number 0000012194.Pt offered subacromial injection as tendon was double in size on ultrasound.Pt comorbidities unknown.No indication that the integrity ha-based composite implant implanted incorrectly.Device not explanted.No infection due to the implant.On (b)(6) 2026, the clinical manager reported the following additional information to anika: patient's comorbidities are hypertension.Post treatment protocols provided to the patient.Post surgical expectations and protocols were discussed and provided in print to the patient.Protocols are being followed.Formal physical therapy was initiated approximately 3 weeks from the date of the procedure.Subject is still active in the study.Patient discharge summary not provided.No delay in the procedure.Device is not available for return.Additional information is being solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.Follow-up: a patient underwent rotator cuff repair and later returned with increased shoulder pain and crepitus; ultrasound findings were consistent with tendinopathy and a subacromial injection was administered.No device malfunction, procedural delay, infection, explant, or device return was reported, and the implant was not suspected to have been placed incorrectly.Manufacturing review of the implicated lot found the product met specifications and was manufactured and released per applicable procedures; any documented rework was unrelated to the complaint.A three-year retrospective review of nonconformance records and record-retention inspection logs found no issues related to the reported event.The instructions for use were reviewed and were considered to sufficiently address warnings, storage/handling precautions, and device-specific information.An internal clinical trials review did not provide additional information, and a clinical assessment noted a temporal association between the symptoms and product use, though the complaint could not be confirmed and no definitive root cause was identified.The event will continue to be monitored and trended for future analysis.

Brand Name
INTEGRITY IMPLANT
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins avenue
bedford MA 01730
Manufacturer Contact
lee perloff
32 wiggins avenue
bedford, MA 01730
MDR Report Key24202448
Report Number3007093114-2026-00002
Device Sequence Number9662138
Product Code OWX
UDI-Device Identifier00817337000241
UDI-Public00817337000241
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000100
Device Lot Number0000012194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale